Alert archive / Texas / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Midland/Odessa, TX

May 2, 200717 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this flash flood watch at May 2, 2007, 4:05 AM CDT for 17 counties in Texas; Eddy County, Lea County, New Mexico. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
May 2, 2007, 4:05 AM CDT (09:05 UTC)
Expired
May 2, 2007, 9:21 PM CDT
In force
17 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None

Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Reagan County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 23 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMAF 020905
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
405 AM CDT WED MAY 2 2007

...HEAVY RAINS POSSIBLE OVER PORTIONS OF SOUTHEAST NEW MEXICO AND
WEST TEXAS...

.RECENT HEAVY RAINS HAVE FALLEN OVER MUCH OF THE SOUTHEAST NEW
MEXICO PLAINS...UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN
LOW ROLLING PLAINS WITHIN THE LAST SEVERAL DAYS.  A POTENT UPPER
LEVEL STORM SYSTEM WILL MOVE EAST TOWARD THE REGION TODAY...INTERACT
WITH A FRONTAL BOUNDARY THAT LIE ROUGHLY ALONG THE PECOS RIVER
THIS MORNING...AND RESULT IN THE DEVELOPMENT OF SCATTERED TO
NUMEROUS THUNDERSTORMS OVER THE ABOVE AREAS.  SINCE COPIOUS AMOUNTS
OF MOISTURE ARE AVAILABLE IN THE ATMOSPHERE THE THREAT OF
ADDITIONAL HEAVY RAINFALL IS POSSIBLE...WHICH WILL LIKELY RESULT
IN FLASH FLOODING.

NOT ONLY WILL HEAVY RAINFALL PRODUCING THUNDERSTORMS BE POSSIBLE
ACROSS THESE AREAS THIS MORNING...BUT AGAIN THIS AFTERNOON AND
EVENING.

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-022100-
/O.NEW.KMAF.FF.A.0004.070502T0905Z-070503T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-
UPTON-REAGAN-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE
405 AM CDT WED MAY 2 2007 /305 AM MDT WED MAY 2 2007/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND 
  WEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW 
  MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN 
  LEA COUNTY AND SOUTHERN LEA COUNTY. IN WEST TEXAS...ANDREWS...
  BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...
  HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...
  SCURRY...UPTON...WARD AND WINKLER.

* THROUGH LATE TONIGHT

* SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE
  POSSIBLE THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST NEW
  MEXICO...AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND WESTERN
  LOW ROLLING PLAINS OF WEST TEXAS.

* RAINFALL RATES WELL OVER AN INCH PER HOUR MAY PRODUCE FLASH
  FLOODING OF STREETS...ARROYOS...DRAWS...AND LOW WATER CROSSINGS.

DON/T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.  THE WATER MAY
BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER
CAN FLOAT MANY VEHICLES.  IF YOU ENCOUNTER WATER FLOWING ACROSS A
ROADWAY...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING.  FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
2 follow-up statements
000 
WGUS64 KMAF 022007
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT WED MAY 2 2007

...HEAVY RAINS POSSIBLE OVER PORTIONS OF SOUTHEAST NEW MEXICO AND
WEST TEXAS THIS AFTERNOON AND EVENING...

.THE COMBINATION OF AN UPPER LEVEL DISTURBANCE MOVING EAST
OUT OF THE SOUTHERN ROCKIES ACROSS WEST TEXAS AND A FRONTAL
BOUNDARY LOCATED ROUGHLY ALONG THE PECOS RIVER WILL PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO THIS AFTERNOON AND EVENING.  WITH DEEP
LAYER MOISTURE IN PLACE...SOME THUNDERSTORMS COULD PRODUCE
ADDITIONAL HEAVY RAINS OVER ALREADY SATURATED GROUNDS...LIKELY
RESULTING IN FLASH FLOODING THIS AFTERNOON AND EVENING.

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-030600-
/O.CON.KMAF.FF.A.0004.000000T0000Z-070503T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-
UPTON-REAGAN-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE
307 PM CDT WED MAY 2 2007 /207 PM MDT WED MAY 2 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT /MIDNIGHT
MDT/ THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS...INCLUDING 
  THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA 
  COUNTY...EDDY COUNTY PLAINS...NORTHERN LEA COUNTY AND SOUTHERN 
  LEA COUNTY. IN WEST TEXAS...ANDREWS...BORDEN...CRANE...
  DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
  MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...WARD 
  AND WINKLER.

* UNTIL 1 AM CDT /MIDNIGHT MDT/ THURSDAY

* SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE 
  POSSIBLE THROUGH THIS EVENING ACROSS MUCH OF SOUTHEAST NEW 
  MEXICO...AND THE UPPER TRANS PECOS...PERMIAN BASIN...AND 
  WESTERN LOW ROLLING PLAINS OF WEST TEXAS. 

* RAINFALL RATES WELL OVER AN INCH PER HOUR MAY PRODUCE FLASH 
  FLOODING OF STREETS...ARROYOS...DRAWS...AND LOW WATER 
  CROSSINGS. 

DON/T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.  THE WATER
MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING
WATER CAN FLOAT MANY VEHICLES.  IF YOU ENCOUNTER WATER FLOWING
ACROSS A ROADWAY...TURN AROUND...DON/T DROWN.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING.  FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMAF 030221
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
921 PM CDT WED MAY 2 2007

...THE FLASH FLOOD WATCH HAS BEEN CANCELLED...

NMZ028-029-033-034-TXZ045>048-050>053-059>063-067>070-030330-
/O.CAN.KMAF.FF.A.0004.000000T0000Z-070503T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-
UPTON-REAGAN-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE
921 PM CDT WED MAY 2 2007 /821 PM MDT WED MAY 2 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND
WEST TEXAS HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS ARE
RAPIDLY DIMINISHING IN AREAL COVERAGE IN INTENSITY THIS EVENING.
WITH THE THREAT OF HEAVY RAINFALL AND FLOODING COMING TO AN
END...THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE SOUTHEASTERN
NEW MEXICO PLAINS...THE PERMIAN BASIN...AND THE UPPER TRANS PECOS
REGION HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at May 2, 3:53 AM CDT, 12 minutes earlier.

Area forecast discussion, May 2, 3:53 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT WED MAY 2 2007

.SHORT TERM...
YET ANOTHER SOUTHERN STREAM UPPER LOW TO AFFECT THE FORECAST AREA
TODAY AND TONIGHT. MOISTURE APPEARS NOT TO BE A PROBLEM WITH THIS
SYSTEM DESPITE A DEPARTING LOW PRESSURE IN OKLAHOMA. DEWPOINTS ARE
APPROACHING 60 F AS FAR WEST AS THE NEW MEXICO BORDER AHEAD OF
THE NEXT UPPER LOW IN ARIZONA. STRONG UPPER LEVEL DIVERGENCE
AHEAD OF AND ALONG THE PATH OF THE LOW WILL INTERACT WITH
A MOIST AND UNSTABLE AIRMASS ALONG AN INVERTED SURFACE TROUGH
AND SHOULD RESULT IN ISOLATED TO NUMEROUS THUNDERSTORMS TODAY AND
TONIGHT. THE HIGHEST POPS WERE DRAWN ALONG THE PATH OF THE UPPER
LOW ACROSS THE SOUTHEAST NEW MEXICO PLAINS EAST TO THE PERMIAN
BASIN COLLOCATED WITH THE MOST UNSTABLE AIR ALONG AND EAST OF THE
INVERTED SURFACE TROUGH IN THE PERMIAN BASIN. SEVERE THUNDERSTORMS
REASONABLE GIVEN THE THE COMBINATION OF THE UNSTABLE AIR AND WIND
SHEAR PROGGED FOR MUCH OF THE PERMIAN BASIN TODAY AND THIS EVENING.
HAVE ALSO ISSUED A FLASH FLOOD WATCH FOR THE SOUTHEAST NEW
MEXICO PLAINS TO THE PERMIAN BASIN DUE TO AFOREMENTIONED FACTORS.

.LONG TERM...
LOOKS LIKE A BREATHER THURSDAY AND FRIDAY AS THE UPPER LOW DEPARTS
AND THE NEXT PACIFIC LOW SLOWLY EVOLVES ACROSS THE WESTERN STATES.
TEMPERATURES WILL WARM TO ABOVE NORMAL VALUES DURING THE DAYS
AS LOW LEVEL THERMAL AND THICKNESS RIDGING TAKE PLACE ALONG
A SURFACE DRYLINE. THE LOW SHOULD BE FAR ENOUGH WEST DURING THIS
TIME PERIOD FOR THE CAP TO HOLD.

BY THIS WEEKEND THROUGH MONDAY THE NEXT SOUTHERN STREAM UPPER LOW
WILL CONTINUE TO DEVELOP AND ONLY DRIFT SLOWLY EAST WITH LACK
OF UPSTREAM KICKER. WITH SYSTEM CLOSER AND DEEPENING LARGE SCALE
ASCENT WILL INCREASE AND PROBABLY BREAK THE CAP ALONG THE DRYLINE
WITH THE UPPER LOW PROGGED TO BE NEAR THE FOUR CORNERS REGION
OR GREAT BASIN VICINITY. WILL  MENTION THE POTENTIAL FOR SEVERE
STORMS THIS WEEKEND IN THE HAZARDOUS WEATHER OUTLOOK. NO CHANGES
WERE MADE TO THE FORECAST NEXT TUESDAY AND WEDNESDAY THIS FAR OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              78  57  85  63  /  60  70  10  10
CARLSBAD NM                81  54  86  60  /  40  20   0   0
DRYDEN TX                  88  64  85  65  /  30  20  10   0
FORT STOCKTON TX           84  59  87  65  /  40  30  10   0
GUADALUPE PASS TX          79  51  82  56  /  30  10   0   0
HOBBS NM                   79  56  86  62  /  80  50  10   0
MARFA TX                   79  48  80  48  /  20  10   0   0
MIDLAND INTL AIRPORT TX    80  57  84  62  /  90  70  10   0
ODESSA TX                  81  58  84  64  /  90  70  10   0
WINK TX                    88  58  90  62  /  60  50  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 3 AM EARLY THIS MORNING TO MIDNIGHT MDT
     TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
     COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 4 AM EARLY THIS MORNING TO 1 AM CDT
     THURSDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
     CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
     LOVING...MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...
     UPTON...WARD...WINKLER.

&&

67/12
Hazardous weather outlook, May 2, 3:44 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
344 AM CDT WED MAY 2 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-030845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
344 AM CDT WED MAY 2 2007 /244 AM MDT WED MAY 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
OVER SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS...PERMIAN
BASIN...AND WESTERN LOW ROLLING PLAINS THIS MORNING.  THESE
THUNDERSTORMS...ALONG WITH COPIOUS AMOUNTS OF MOISTURE IN THE
ATMOSPHERE AND NEARLY SATURATED GROUND FROM RECENT HEAVY RAINS...
WILL RESULT IN A THREAT OF FLASH FLOODING TODAY THROUGH THIS
EVENING.

SOME OF THE THUNDERSTORMS WILL BE SEVERE...ESPECIALLY THIS
AFTERNOON AND EVENING.  LOCATIONS ALONG AND EAST OF A HOBBS...
KERMIT...FORT STOCKTON...AND SANDERSON LINE STAND THE GREATEST
CHANCE OF SEEING SEVERE STORMS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS.  ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...BUT MAINLY ALONG AND EAST OF A LAMESA...MIDLAND...AND
RANKIN LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM ON SOUTHEAST NEW
MEXICO AND WEST TEXAS THIS WEEKEND.  SEVERE THUNDERSTORMS MAY
AGAIN BECOME A THREAT AS THIS STORM SYSTEM PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 1, 10:36 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1036 PM CDT TUE MAY 1 2007

NMZ029-020430-
NORTHERN LEA COUNTY-
936 PM MDT TUE MAY 1 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 17 MILES WEST OF MCDONALD AT 936 PM
MDT...MOVING EAST AT 10 MPH. SMALL HAIL CAN BE EXPECTED WITH THIS
STORM...AS WELL AS GUSTS UP TO 45 MPH AND FREQUENT LIGHTNING.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
Special weather statement, May 2, 2:50 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
250 AM CDT WED MAY 2 2007

NMZ027-028-020845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
150 AM MDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN EDDY COUNTY.

A LINE OF SHOWERS AND EMBEDDED STRONG THUNDERSTORMS WAS LOCATED 18
MILES NORTH OF QUEEN...TO 18 MILES SOUTHWEST OF HOPE AT 150 AM
MDT...MOVING NORTHEAST AT 30 MPH.  SMALL HAIL CAN BE EXPECTED WITH
THESE STORMS...AS WELL AS GUSTS OVER 50 MPH AND FREQUENT LIGHTNING.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:14 AM CDTSevere Thunderstorm WarningMAFLoving, Winkler61 min
May 2, 7:44 AM CDTSevere Thunderstorm WarningMAFAndrews61 min
May 2, 8:10 AM CDTSevere Thunderstorm WarningMAFLoving, Winkler65 min
May 2, 8:23 AM CDTSevere Thunderstorm WarningMAFEctor67 min
May 2, 8:48 AM CDTFlash Flood WarningMAFWinkler3 hr
May 2, 8:53 AM CDTFlash Flood WarningMAFEctor3 hr
May 2, 9:10 AM CDTSevere Thunderstorm WarningMAFWinkler65 min
May 2, 9:25 AM CDTSevere Thunderstorm WarningMAFEctor65 min
May 2, 9:40 AM CDTSevere Thunderstorm WarningMAFMidland65 min
May 2, 10:06 AM CDTFlash Flood WarningMAFMidland4 hr
May 2, 10:23 AM CDTSevere Thunderstorm WarningMAFEctor67 min
May 2, 10:37 AM CDTSevere Thunderstorm WarningMAFPecos53 min
May 2, 10:40 AM CDTSevere Thunderstorm WarningMAFMidland65 min
May 2, 10:45 AM CDTSevere Thunderstorm WarningMAFWard60 min
May 2, 10:58 AM CDTSevere Thunderstorm WarningMAFGlasscock62 min
May 2, 11:16 AM CDTSevere Thunderstorm WarningMAFCrane, Upton59 min
May 2, 11:25 AM CDTFlash Flood WarningMAFHoward5 hr
May 2, 11:37 AM CDTSevere Thunderstorm WarningMAFReagan53 min
May 2, 11:57 AM CDTSevere Thunderstorm WarningMAFHoward, Mitchell63 min
May 2, 12:02 PM CDTSevere Thunderstorm WarningMAFGlasscock42 min
May 2, 12:07 PM CDTFlash Flood WarningMAFEctor3 hr
May 2, 12:07 PM CDTFlash Flood WarningMAFDawson4 hr
May 2, 12:11 PM CDTFlash Flood WarningMAFGlasscock3 hr
May 2, 12:16 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 2, 12:24 PM CDTFlash Flood WarningMAFReagan3 hr
May 2, 12:34 PM CDTSevere Thunderstorm WarningMAFReagan40 min
May 2, 1:08 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell67 min
May 2, 1:27 PM CDTTornado WarningMAFPecos, Terrell33 min
May 2, 3:06 PM CDTSevere Thunderstorm WarningMAFCulberson54 min
May 2, 3:50 PM CDTFlash Flood WarningMAFCulberson3 hr
May 2, 3:51 PM CDTSevere Thunderstorm WarningMAFCulberson54 min
May 2, 4:01 PM CDTSevere Thunderstorm WarningMAFTerrell44 min
May 2, 4:41 PM CDTTornado WarningMAFCulberson64 min
May 2, 5:01 PM CDTSevere Thunderstorm WarningMAFReeves29 min
May 2, 5:41 PM CDTTornado WarningMAFCulberson43 min
May 2, 5:57 PM CDTTornado WarningMAFJeff Davis63 min
May 2, 6:55 PM CDTTornado WarningMAFJeff Davis51 min
May 1, 10:23 PM CDTSevere Thunderstorm WarningMAFEddy49 min
May 2, 3:05 AM CDTSevere Thunderstorm WarningMAFEddy55 min
May 2, 3:59 AM CDTFlash Flood WarningMAFEddy3 hr
May 2, 5:10 AM CDTSevere Thunderstorm WarningMAFEddy50 min
May 2, 5:56 AM CDTSevere Thunderstorm WarningMAFEddy64 min
May 2, 6:25 AM CDTFlash Flood WarningMAFEddy4 hr
May 2, 6:35 AM CDTFlash Flood WarningMAFLea4 hr
May 2, 6:46 AM CDTSevere Thunderstorm WarningMAFLea59 min
May 2, 7:51 AM CDTSevere Thunderstorm WarningMAFLea54 min
May 2, 4:15 PM CDTSevere Thunderstorm WarningMAFEddy60 min
May 2, 5:12 PM CDTSevere Thunderstorm WarningMAFEddy42 min
May 2, 6:11 PM CDTSevere Thunderstorm WarningMAFEddy48 min
May 2, 6:15 PM CDTSevere Thunderstorm WarningMAFLea60 min
May 2, 6:38 PM CDTFlash Flood WarningMAFEddy3 hr
May 2, 6:57 PM CDTSevere Thunderstorm WarningMAFLea53 min

Nearby

Flash Flood Watches in Texas, 2007Flash Flood Watches in New Mexico, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.